# SDR AALA202304031388

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 10,301 hours, 2,863 cycles
- System (JASC): 3810 · Potable Water System
- Part: Nipple
- Part number: 27238122300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW, FLIGHT CREW REPORTED THAT THEY LOST ALL WATER (POTABLE) APPROXIMATELY 25 MINUTES INTO THE FLIGHT, RESULTING IN NO FAUCETS OR TOILETS WERE OPERATIONAL. THE AIRCRAFT LANDED AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND POTABLE WATER SERVICING NIPPLE CRACKED AND REPLACED IT PER AMM 30-72-52.
